# SDR 9613229918

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940N
- Make and model: Doug DC-9-32
- Aircraft serial: 47572
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND THE RIGHT OVERWING EMERGENCY EXIT LIGHTS WEAK.  REPLACED BATTERIES AND REPAIRED LOOSE LIGHT SOCKET ON FORWARD RIGHT OVERWING LIGHT, OPERATIONAL CHECK NORMAL.
